OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Person is "Li, Jing Rebeca"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Haddar, Houssem and Li, Jing Rebeca and Matignon, Denis Efficient solution of a wave equation with fractional-order dissipative terms. (2010) Journal of Computational and Applied Mathematics, vol. 2 (n° 6). pp. 2003-2010. ISSN 0377-0427

This list was generated on Thu Jul 31 11:44:18 2014 CEST.